# SDR CA990514003

- Difficulty date: May 7, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna T210N
- Aircraft time: 1,936 hours
- Engine: Cont TSIO520R
- Propeller: Mcauly D3A34C402
- System (JASC): 6110 · Propeller Assembly
- Part: Roll Pin
- Part number: 31505
- Condition: Missing
- Location: Propeller
- Component: Propeller Assemb, Mcauly, D3A34C402C
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER PROPELLER INSTALLATION, WHILE CARRYING OUT AN ENGINE RUNUP AT 2,700 RPM, THERE WAS A VIBRATION SIMILAR TO MISS ON A CYLINDER. THE ENGINE WAS SHUT DOWN. P OST RUNUP INVESTIGATION FOUND THAT ONE OF THE PROP BLADES COULD BE MOVED BY HAND. T HE PROPELLER WAS SENT TO OVERHAUL WHERE IT WAS FOUND THE PROPELLER WAS IMPROPERLY ASSEMBLED AFTER INSPECTION.  IT WAS FOUND THAT THE LINK PISTON PIN FROM NR 1 BLADE HAD NOT BEEN RETAINED WITH A P/N 31505 ROLL PIN AND SUBSEQUENTLY DISLODGED FROM THE PISTON ASSEMBLY ALLOWING THE BLADE LINK AND PISTON TO FALL INTO THE HUB CAVITY.
